MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B11LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r92r3j.Device analysis: the analysis results found that the b11lt instrument was received with the sleeve melted.This type of damage is consistent with the one produced by an energized device.The device was visually inspected and no damaged was found on the clear lens.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
The tip of the trocar was damaged.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8241789
Report Number3005075853-2019-15825
Device Sequence Number2462862
Product Code GCJ
UDI-Device Identifier10705036001126
UDI-Public10705036001126
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberB11LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1